Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jacobden

Veteran Member
  • Total Reviews

    0
  • Content Count

    286
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About jacobden

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1670 profile views
  1. ITT hypochondriac. Over 30 million have taken accutane, and its generic brands worldwide. And its rare to get ibs and other bowl deseases from accutane. If you dont have any problems stop crying. and if you did take accutane 6 months ago. it comes with a side effects book. learn to read.
  2. Why would I be joking? Taking any more Vitamin A would leave me an impotent and balding ugly man. You took accutane for like 9 days. You have other problems that have nothing to do with accutane.
  3. Just because you read some peoples bad side effects online wont mean it will happen to you, its just a small percent of people, and some arent even from the drug, and people that get side effects 5-10 years later is def from the drug, they just have to blame something. Like people that get cancer and never smoked or ate bad they look for anything to blame, some things just happen. For me and the people i knew that took it it worked perfect. And if your tests are coming back bad, i'd wait till th
  4. You should not scrub anymore and leave your face alone
  5. I went back on my old vitamin a multi vitamin like 2 months after my last pills.
  6. Yeah doing a full course would of been wiser, you probably didnt hit your cumulative dose
  7. Read the Sticked FAQs And you need omega-3 not flaxseed, and make sure the omega-3 has no cod fish in it
  8. Call your derm so they know, and yeah you hit the cumulative dose, and you dont have any new pimples for a while now? I'd stop or i'd go on 40mg a day for the last month or so
  9. Just use gentle moisturizor and wash your face once a day with a gentle cleanser, thats it.
  10. Depends on your weight, and dosage and this and that bla bla bla. Atleast give some info. If you want to be a clear take a real course of accutane.
  11. I had bad acne on my arms, top and lower part... back chest, neck and some on my legs, my face wasnt horrible but the rest of my body was bad, i'm now almost 4 years post accutane and my body acne never came back, I get a few pimples on my face every few months but thats normal.
  12. No, but if you dont workout because you of accutane, then your affecting your own muscle growth.
×